MAUDE Adverse Event Report: ASPIRE BARIATRICS, INC. ASPIREASSIST A-TUBE; GASTROSTOMY TUBE

ASPIRE BARIATRICS, INC. ASPIREASSIST A-TUBE; GASTROSTOMY TUBE
Catalog Number 100-0011
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abscess (1690)
Date of Event 11/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient underwent a "pull" percutaneous endoscopic placement of the a-tube.During this procedure, prophylactic antibiotics are given to the patient.The patient was successful implanted without any issues or concerns and sent home to recover.Patient was seen 1 week later and the stoma site observed, staff indicated the site looked good.Approximately one month after that visit the patient returned from travel and contacted the physician.Patient was admitted to the hospital and started on iv antibiotics.A hepatic abscess was diagnosed and tee performed.The abscess was cultured and found to be strep intermedius.Patient remained in the hospital for 16 days and was discharged to home care and continued antibiotic treatment until (b)(6) 2020.Patient is expected to make a full recovery.
 
Event or Problem Description
Patient was implanted with gastrostomy tube (a-tube).Approximately 6 weeks later presented with hepatic abscess secondary to strep intermedius infection.

Brand Name
ASPIREASSIST A-TUBE
Common Device Name
GASTROSTOMY TUBE
Manufacturer (Section D)
ASPIRE BARIATRICS, INC.
319 n pottstown pike
suite 202
exton PA 19341
MDR Report Key9488413
Report Number3009595931-2019-00002
Device Sequence Number1304787
Product Code OYF
UDI-Device Identifier10857808005471
UDI-Public(01)10857808005471(17)200107(10)F101196
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/07/2020
Device Catalogue Number100-0011
Device Lot NumberF101196
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2019
Initial Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age58 YR
Patient Weight149